muscle relaxers and alcohol
The combination of muscle relaxers and alcohol is a deadly mix. Alcohol is known as a depressant and can greatly affect the brain’s chemical systems, which in turn lead to the downing of moods. Most people who suffer from insomnia or excessive tiredness are known to have taken in large amounts of alcohol at some point of time in their life. This practice is bound to have many repercussions on the body, one of them being an increased risk of suffering from depression.
Muscle relaxers and alcohol are something that anyone with a physical dependence upon alcohol can tell you. Alcohol is a central nervous system (CNS) depressant and it has similar effects on the brain as it does on the liver. Alcohol is used by the body as a substance of rest. It not only relaxes muscles and the brain, but it also reduces feelings of fatigue, pain relievers and stress.
However, combining alcohol with medications is never a good idea. Most people who take medication do not want to stop taking their medicines even if they would gain some benefits by doing so. Alcoholics are known to be very stubborn when it comes to giving up drinking and there are some extreme cases where they refuse to give up drinking even under severe medical circumstances. If someone were to suggest combining alcohol and medications, the first thing that a person will usually say is “I don’t want to die”.
When you drink alcohol, you become more tolerant to the effects of the depressant. As time passes, your tolerance levels build up and you can safely drink more without experiencing any negative side effects such as vomiting and nausea. Vomiting and nausea are both signals from your liver that the alcohol has caused some sort of harm to your system. Once you experience extreme side effects like vomiting, you should stop drinking immediately.
Muscle relaxers and alcohol can be combined in a similar way to the above example. If you are feeling dizzy because of a heart attack, you will not feel as dizzy after consuming cocaine. With the combination of the two, you might experience difficulty breathing, extreme muscle relaxation and the shakes. These are all signs from your liver that you have consumed too much alcohol.
dangers of combining muscle relaxers and alcohol
The combination of alcohol and medications is not a very good idea. Alcohol and most common pain killers have the same symptoms of causing liver damage. You can easily find yourself in a hospital bed with life support systems and without the ability to walk or to think clearly. In many cases, people with liver disease have died due to alcohol overdose. The key to safe medication use is to minimize or eliminate stimulants such as alcohol or recreational drugs from your life.
Related Content: Harmful Interactions